# SDR 99ZZZX4649

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spring
- Part number: 69778551
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 18,876 hours
- Component: 65C347512
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS, PN 69-77855-1, ARE BROKEN IN THE AUXILIARY BRAKE SYSTEM.  IMPROPER HEAT-TREATING, AUSTENITE, FATIGUE, AND INCREASED SPRING COIL STRESSES.
